IJPAM: Volume 69, No. 4 (2011)

GENERALIZED CESÁRO INTEGRAL OPERATOR

Maslina Darus$^1$, Rabha W. Ibrahim$^2$
$^{1,2}$School of Mathematical Sciences
Faculty of science and Technology
Universiti Kebangsaan Malaysia
Bangi, Selangor Darul Ehsan, 43600, MALAYSIA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract. In this paper, the authors introduced an integral operator which is a generalization to Cesáro integral operator and proved its properties.

Received: February 8, 2011

AMS Subject Classification: 30C45

Key Words and Phrases: univalent function, Cesáro integral operator, unit disk, analytic functions

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 69
Issue: 4